Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on Fourier-Stieltjes transforms

Author: W. F. Eberlein
Journal: Proc. Amer. Math. Soc. 6 (1955), 310-312
MSC: Primary 42.4X
MathSciNet review: 0068030
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. F. Eberlein, Abstract ergodic theorems and weak almost periodic functions, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 217-240. MR 0036455 (12:112a)
  • [2] -, Spectral theory and harmonic analysis, Proceedings of the Symposium on Spectral Theory and Differential Problems, Stillwater, Oklahoma, 1951, pp. 209-219. MR 0044538 (13:435a)
  • [3] H. Helson, Isomorphisms of Abelian group algebras, Arkiv för Matematik vol. 2 (1953) pp. 475-487. MR 0058138 (15:327g)
  • [4] E. Hewitt, Functions as Fourier-Stieltjes transforms, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 663-670. MR 0056734 (15:119f)
  • [5] L. H. Loomis, An introduction to abstract harmonic analysis, New York, 1953. MR 0054173 (14:883c)
  • [6] I. E. Segal, The class of functions which are absolutely convergent Fourier transforms, Acta Sci. Math. Szeged. vol. 12 (1950) pp. 157-161. MR 0036943 (12:188d)
  • [7] N. Wiener, The Fourier integral, Cambridge, 1933.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society